# SDR ASOA201001656

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, FS 460 OTBD FITTING CRACKED.  REMOVED CRACKED FITTING AND ALL THE RIVETS AND LOCK FASTENERS AT RBL 9, FS 460 OTBD AND LOCATED, DRILLED AND FITTED THE NEW PART IAW SRM 51-42-06.  REMOVED LOCK FASTERNERS IAW SRM 51-42-23 AND SRM 51-40-11.  INSTALLED FITTING AT RBL 9, FS 460 IAW SRM 51-42-21, 51-42-60, 51-25-01 AND 51-21-11.
